MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W20 D15; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES

STRYKER INSTRUMENTS-KALAMAZOO LOOP T-BAR ELECTRODE W20 D15; ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Catalog Number 0703320015
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/16/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.
 
Event or Problem Description
It was reported that during a large loop excision of the transformation zone(lletz) surgical procedure, the loop electrode broke while cutting.It was also reported there were no delays and no adverse consequences as a result of this event.It was also reported the procedure was completed successfully.
 
Additional Manufacturer Narrative
The reported event, for electrode breakage, was not confirmed as the electrode was not returned for evaluation.Without the electrode, the root cause cannot be determined.
 
Event or Problem Description

Brand Name
LOOP T-BAR ELECTRODE W20 D15
Common Device Name
ELECTROSURGICAL CUTTING AND COAGULATION DEVICE AND ACCESSORIES
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key7870450
Report Number0001811755-2018-01644
Device Sequence Number19317426
Product Code GEI
UDI-Device Identifier37613327297899
UDI-Public37613327297899
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K153679
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/01/2019
Device Catalogue Number0703320015
Device Lot NumberREF 0703320015LOT 1620031
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/16/2018
Supplement Date Received by Manufacturer09/17/2018
Initial Report FDA Received Date09/12/2018
Supplement Report FDA Received Date09/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1